... worked great
To clarify - my son had great success on Abilify/Intuniv until it seemed to have stopped working about 1 month ago. Now the doctor has put him on Depakote with Intuniv. 2 questions: 1) Has anyone had a similar experience with a drug working great and then just seem to stop working (like our experience with Abilify) and 2) Is there anyone who can share their experience for Depakote for mood disorders - my concern is that it does not seem to be working at all but we are still in the build up stage (currently at 500 mg and going to 1000 mg). Thanks!!
Beware of our son taking Depakote! My 17 year old son has been on 1000mg, of Depakote, (500mg in the AM & 500mg before bed) for the past 2 months. He had a 97 average prior to being put on this horrible medication, now his grades have plummeted, because he’s always tired/exhausted and can’t focus. He’s also been isolating from his family and friends because he’s so lethargic most of the time that all he wants to do is sleep whenever he’s home, due the side effects from taking Depakote! Unfortunately, now to ween him off Depakote has become a total NIGHTMARE, since it’ll take several months to ween him off gradually without experiencing any negative side effect and/or withdrawal symptoms after getting off Depakote. Hopefully, your son won’t have the negative experience my son has had and unfortunately continues to have, two months after being put on this horrific medication. I wish your son and you all the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My 9 yr old son takes abilify, intuniv and now the dr. added imipramine, should he be on all 3 meds?
Posted 3 Mar 2011 • 3 answers
Posted 15 Apr 2011 • 2 answers
Posted 26 Nov 2011 • 4 answers
Posted 24 Dec 2011 • 1 answer
My 19 year old son has decided to stop taking his ADHD med Intuniv. He went to see his Dr and the Dr
Posted 10 Feb 2016 • 0 answers